# SDR FDEA202111262936

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 86,650 hours, 21,347 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: 39140165505
- Part serial: CPT0027NT
- Condition: Sheared
- Location: N/A
- Part time: 46,518 hours, 12,252 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O, J
- Precautionary procedure: A, O

## Discrepancy

LEFT LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  EMERGENCY DECLARED. RETURNED TO AUS.   REMOVED MLG UNLOCK CYLINDER AND INSTALLED LH MLG UNLOCK CYLINDER. LEAK  CHECK   IS   GOOD. REF. AMM 32-33-02-4.    INSTALLED NEW CLAMPUP BUSHING. COMPLETED INSTALLATION OF L MLG UNLOCK CYLINDER.   LEAK CHECK GOOD. AMM: 32-33-02-4.
